Fractional Hardy–Sobolev Inequalities and Existence Results for Fractional Sub-Laplacians

A. Kassymov, D. Suragan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We obtain the fractional Hardy–Sobolev inequality on homogeneous Lie groups. We prove a fractional version of the logarithmic Hardy–Sobolev inequality on homogeneous Lie groups, which seems new even in the Euclidean setting. As an application, we establish the existence of a weak solution for fractional sub-Laplacians with Hardy potential.

Original languageEnglish
Pages (from-to)337-350
Number of pages14
JournalJournal of Mathematical Sciences (United States)
Volume250
Issue number2
DOIs
Publication statusPublished - Oct 1 2020

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Fractional Hardy–Sobolev Inequalities and Existence Results for Fractional Sub-Laplacians'. Together they form a unique fingerprint.

Cite this